Acta Mathematica Hungarica

, Volume 96, Issue 3, pp 169-186

First online:

Quadrature formula and zeros of para-orthogonal polynomials on the unit circle

  • Leonid GolinskiAffiliated withMathematics Division B., Verkin Institute for Low Tempreture Physics and Engineering

Rent the article at a discount

Rent now

* Final gross prices may vary according to local VAT.

Get Access


Given a probability measure μ on the unit circle T, we study para-orthogonal polynomials Bn(.,w) (with fixed w ∈ T) and their zeros which are known to lie on the unit circle. We focus on the properties of zeros akin to the well known properties of zeros of orthogonal polynomials on the real line, such as alternation, separation and asymptotic distribution. We also estimate the distance between the consecutive zeros and examine the property of the support of μ to attract zeros of para-orthogonal polynomials.

measures on the unit circle para-orthogonal polynomials trigonometric moment problem Szegő quadrature formula